Journal article icon

Journal article

A New Infinite Class of Sasaki-Einstein Manifolds

Abstract:
We show that for every positive curvature Kähler-Einstein manifold in dimension 2n there is a countably infinite class of associated Sasaki-Einstein manifolds X2n+3 in dimension 2n + 3. When n = 1 we recover a recently discovered family of supersymmetric AdS5 × X5 solutions of type IIB string theory, while when n = 2 we obtain new supersymmetric AdS4×X7 solutions of D = 11 supergravity. Both are expected to provide new supergravity duals of superconformal field theories. © 2004 International Press.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/ATMP.2004.v8.n6.a3

Authors


Journal:
ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS
Volume:
8
Issue:
6
Pages:
987-1000
Publication date:
2004-12-05
DOI:
EISSN:
1095-0753
ISSN:
1095-0761
URN:
uuid:f7d272e9-4913-4c82-9a4c-310f2d197df6
Source identifiers:
148088
Local pid:
pubs:148088
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP